Volume 10, Issue 3
A FEM for Solving Two-Dimensional Nonlinear Elliptic-Parabolic Interface Problems with Nonhomogeneous Jump Conditions

Liqun Wang ,  Songming Hou and Liwei Shi


Adv. Appl. Math. Mech., 10 (2018), pp. 752-766

Preview Full PDF BiBTex 6 719
  • Abstract

In this paper, a new method was proposed for solving two-dimensional nonlinear elliptic-parabolic interface problems with nonhomogeneous jump conditions. The method we used is a finite elementmethod coupledwith Newton’s method. It is very simple and easy to implement. The grid we used here is body-fitting grids based on the idea of semi-Cartesian grid. Numerical experiments show that this method is about second order accurate in the L∞ norm for different kinds of nonlinear terms and interface with complicated geometry.

  • History

Published online: 2018-10

  • Keywords

  • AMS Subject Headings

  • Cited by